# SDR DALA2023050803566

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 1021 LONG 7 LH PAX CABIN (CPAX). SUMMARY OF NRC 00312: FRAME STA 1021 LONG 7 LH WAS REPAIRED PER ER/A 607808-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (LP #2753465)
